Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Have hyperthyroidism. History of PCOS. Chances of thyroid problem during IUI treatment?

Hi this is Diana here. i suffered from hyper throid & now the same is in control with medication . the levels have been normal for 1 month now & after stopping the medictaion its has been normal from the past 15days. iam starting IUI treatment now bcoz i suffered from PCOS . my question is, once the IUI treatment starts,, are there any chances for throid going up again.. will the medciation for thyroid continued to be given to me while i undergo IUI treatments. please advise. Thank you
Asked On : Mon, 24 Dec 2012
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Endocrinologist 's  Response
Dear Ma'm, Hi! hyperthyroid medication has been stopped from last 15 days as you say, that must have been because now you are euthyroid. so once you start IUI there should be no recurrence in hyperthyroid state. but because of conception you may rather become hypothyroid. you will any way need thyroid monitoring through out pregnancy. recurrence will depend upon your anti body levels as well. Regards!
Answered: Tue, 31 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor